Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 9, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 21, 2023, 8:55 PM CDT for Cottle County, Dickens County, King County, Texas. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2023, 8:55 PM CDT (01:55 UTC)
- Expired
- Jun 21, 2023, 10:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 2.75 in
Counties Cottle County, TX, Dickens County, TX, King County, TX
The radar
The Lubbock radar (KLBB), 110 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:20 PM CDT | TORNADO | 8 E Dickens, TX | |
| Jun 21, 9:20 PM CDT | TORNADO | 8 E Dickens, TX | |
| Jun 21, 9:20 PM CDT | TORNADO | 8 E Dickens, TX | |
| Jun 21, 9:34 PM CDT | TSTM WND GST 67 | 10 Wsw Guthrie, TX | |
| Jun 21, 9:34 PM CDT | TSTM WND GST 67 | 10 Wsw Guthrie, TX | |
| Jun 21, 9:34 PM CDT | TSTM WND GST 67 | 10 Wsw Guthrie, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 7:00 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2522 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1886 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 11.3
The text
As transmitted.
228
WFUS54 KLUB 220155
TORLUB
TXC101-125-269-220300-
/O.NEW.KLUB.TO.W.0009.230622T0155Z-230622T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
855 PM CDT Wed Jun 21 2023
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
Eastern Dickens County in northwestern Texas...
Southwestern King County in northwestern Texas...
Southwestern Cottle County in northwestern Texas...
* Until 1000 PM CDT.
* At 855 PM CDT, a confirmed large and extremely dangerous tornado
was located 9 miles east of Afton, or 12 miles northeast of
Dickens, moving south at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Dumont and Afton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
3348 10035
TIME...MOT...LOC 0155Z 338DEG 21KT 3372 10066
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN
$$
266 follow-up statements
381
WWUS54 KLUB 220203
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
903 PM CDT Wed Jun 21 2023
TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
903 PM CDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
At 902 PM CDT, a confirmed large and extremely dangerous tornado was
located 9 miles southeast of Afton, or 9 miles northeast of Dickens,
moving south at 20 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Dumont and Afton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
A large and extremely dangerous tornado is on the ground. take
immediate tornado precautions. this is an emergency situation.
&&
LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
3348 10035
TIME...MOT...LOC 0202Z 347DEG 19KT 3369 10069
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN
$$
26808
WWUS54 KLUB 220210
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
910 PM CDT Wed Jun 21 2023
TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
910 PM CDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
At 910 PM CDT, a confirmed large and extremely dangerous tornado was
located 11 miles east of Dickens, moving southeast at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Dumont and Afton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
3348 10035
TIME...MOT...LOC 0210Z 337DEG 21KT 3365 10064
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.75 IN
$$
26912
WWUS54 KLUB 220216
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
916 PM CDT Wed Jun 21 2023
TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
916 PM CDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
At 914 PM CDT, a confirmed tornado was located 11 miles east of
Dickens, moving southeast at 25 mph. Travelers should avoid highway
82 between Dickens and Guthrie.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dumont and Afton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
3348 10035
TIME...MOT...LOC 0214Z 337DEG 21KT 3363 10063
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
26021
WWUS54 KLUB 220224
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
924 PM CDT Wed Jun 21 2023
TXC101-125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-Cottle TX-
924 PM CDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
DICKENS...SOUTHWESTERN KING AND SOUTHWESTERN COTTLE COUNTIES...
At 923 PM CDT, a confirmed tornado was located 13 miles north of
Girard, or 14 miles east of Dickens, moving south at 35 mph. A
second confirmed tornado was located about 5 miles east southeast of
Dickens in rural Dickens county.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dumont and Afton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3340 10068 3340 10071 3383 10084 3384 10052
3348 10035
TIME...MOT...LOC 0223Z 347DEG 29KT 3355 10059
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
26191
WWUS54 KLUB 220227 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
927 PM CDT Wed Jun 21 2023
TXC101-220237-
/O.CAN.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Cottle TX-
927 PM CDT Wed Jun 21 2023
...THE TORNADO WARNING FOR SOUTHWESTERN COTTLE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
LAT...LON 3340 10068 3340 10071 3367 10079 3371 10049
3348 10035
TIME...MOT...LOC 0227Z 338DEG 21KT 3353 10058
$$
TXC125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-
927 PM CDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN DICKENS AND SOUTHWESTERN KING COUNTIES...
At 927 PM CDT, a confirmed tornado was located 12 miles northeast of
Girard, or 16 miles southeast of Dickens, moving south at 25 mph. A
second tornadic circulation is located 6 miles ESE of Dickens.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dickens and southwestern King Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3340 10068 3340 10071 3367 10079 3371 10049
3348 10035
TIME...MOT...LOC 0227Z 338DEG 21KT 3353 10058
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
26984
WWUS54 KLUB 220235
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
935 PM CDT Wed Jun 21 2023
TXC125-269-220300-
/O.CON.KLUB.TO.W.0009.000000T0000Z-230622T0300Z/
Dickens TX-King TX-
935 PM CDT Wed Jun 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN DICKENS AND SOUTHWESTERN KING COUNTIES...
At 934 PM CDT, a confirmed tornado was located 10 miles northeast of
Girard, or 16 miles north of Jayton, moving south at 25 mph. Storm
organization looks to have decreased somewhat in the past 10 minutes
but the threat of a tornado remains.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dickens and southwestern King Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3340 10068 3340 10071 3367 10079 3371 10049
3348 10035
TIME...MOT...LOC 0234Z 338DEG 21KT 3349 10056
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:40 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 21, 6:40 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 640 PM CDT Wed Jun 21 2023 ...New AVIATION... .SHORT TERM... (This evening through Thursday) Issued at 218 PM CDT Wed Jun 21 2023 Ridging continues to persist over the Central U.S. A MCS dissipated across Oklahoma earlier this morning dragging an outflow boundary southward across the Texas Panhandle. Expected interaction between the outflow and a dryline that stretches from Amarillo to Lake Alan Henry appears to be the best focus for convective initiation later this afternoon and evening. Unseasonably high dewpoints in the upper 70s are dominating the moist sector with a sharp gradient noted to the west of the dryline. Model guidance suggests forcing from the dryline may be enough to break the cap and initiate convection by late afternoon in the eastern South Plains/ western Rolling Plains where moisture advection has been maximized. 50 kt westerly winds aloft with nearly 20 kt southeasterly winds at the surface in the east of our CWA indicate enough shear to support organized thunderstorms. Ample CAPE too is available for intense storms to develop if the cap is broken which is still suggested in most model soundings. Softball sized hail and 80mph winds remain the main threats. A tornadoes or two cannot be ruled out with the stronger activity particularly in the extreme southeastern Texas Panhandle and northern Rolling Plains. Once storms have moved out of our CWA overnight, tomorrow morning should remain fairly tranquil. Continuing on the pattern of this morning, with RH values near 100% across the Rolling Plains, have made mention of patchy fog. At this point, I don't anticipate dense fog unless we get quite substantive rainfalls and cooler advect. ion in the wake of the convective activity. For tomorrow, we are advertising somewhat cooler temperatures than today (closer to the century mark in areas where we are seeing 105-109 this afternoon) thanks to a 20 or so meters in height falls though the past two days have seen some surprises with highs. Still, trended Max T values toward the high side of guidance based on these trends. A bigger question is the prospect for thunderstorm activity again in our eastern counties on Thursday afternoon. With the cooler temperatures, and no substantive cooling aloft, one would expect less precipitation opportunity than today though forecast soundings do hint at an environment close to CI. A stout capping inversion appears to remain in place up near CDS with some degree of an EML indicated. This looks to be a stretch, but airmass modification with top-down moistening may be the mechanism that provides such an opportunity. Confidence in storm development in the east is meager at best and areas west of the escarpment should remain dry. && .LONG TERM... (Thursday night through next Tuesday) Issued at 218 PM CDT Wed Jun 21 2023 Very hot temperatures will remain the focus of the forecast period as a strong upper level high is progged to expand northward this weekend, becoming centered near the Big Bend on Sunday, toward northwest Texas on Tuesday, and then toward the Metroplex on Wednesday. Through the his period, the expansive ridge will extend from Arizona to Louisiana while heights consistently range from 594 to 597 dam at the 500 mb level. This should result in high temperatures in the Saturday through Wednesday period in a range mostly from the upper 90s to near 110 again. Before then, late day and evening thunderstorms will remain a possibility along and east of the dryline as a series of upper level short wave troughs migrate through the northern end of the upper ridge and give some support to the diurnally driven convection. Precip chances will remain low both days with a slight chance mention sufficing at this time. && .AVIATION... (00Z TAFS) Issued at 634 PM CDT Wed Jun 21 2023 Severe thunderstorms will be possible at KCDS this evening as storms slowly move to the southeast. Large hail, gusty and erratic winds, and frequent lightning will be possible with any thunderstorm. Thunderstorms should dissipate by 04z. Late tonight into early Thursday morning MVFR to IFR ceilings will expand from north to south and potentially impact all three TAF sites. These low ceilings should dissipate late tomorrow morning with VFR conditions expected thereafter. && .LUB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for TXZ034-035-040>042. && SHORT TERM...26 LONG TERM....07 AVIATION...58
Hazardous weather outlook, Jun 21, 11:10 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1110 AM CDT Wed Jun 21 2023 TXZ021>044-221615- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1110 AM CDT Wed Jun 21 2023 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Severe thunderstorms are possible later this afternoon and evening east of a dryline expected to stall near the edge of the Caprock. If a strong cap can be overcome, supercell storms are likely and could produce giant hail to softball size and wind gusts around 80 mph. Although unlikely, a tornado is also possible. Additionally, expected temperatures of 105 to 109 this afternoon have prompted a heat advisory for the southeastern South Plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Thursday and Friday during the afternoon/evening hours, mainly off the Caprock. Triple-digit heat will return by this weekend and looks to continue well into next week with potential for heat advisories.
In the hours before
Local storm report, Jun 21, 8:14 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
814 PM CDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM Tornado Matador 34.02N 100.82W
06/21/2023 Motley TX Law Enforcement
Damage reported in the city of Matador.
&&
Event Number LUB2300515
jwjLocal storm report, Jun 21, 8:20 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
820 PM CDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Hail Matador 34.02N 100.82W
06/21/2023 E2.75 inch Motley TX Emergency Mngr
Baseball size hail reported in Matador
&&
Event Number LUB2300516
jwjLocal storm report, Jun 21, 8:25 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
825 PM CDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM Tstm Wnd Gst 2 WSW Turkey 34.38N 100.93W
06/21/2023 M64 mph Hall TX Mesonet
West Texas Mesonet Report
&&
Event Number LUB2300517
jwjLocal storm report, Jun 21, 8:38 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
838 PM CDT Wed Jun 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Tstm Wnd Gst 3 N Roaring Springs 33.94N 100.85W
06/21/2023 M75 mph Motley TX Mesonet
West Texas Mesonet Report
&&
Event Number LUB2300518
jwjThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:25 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 50 min |
| Jun 21, 7:45 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 33 min |
| Jun 21, 7:56 PM CDT | Tornado Warning | LUB | Dickens, Motley | 34 min |
| Jun 21, 8:23 PM CDT | Tornado Warning | LUB | Dickens, Motley | 37 min |
| Jun 21, 8:55 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 24 min |
| Jun 21, 9:12 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 33 min |
| Jun 21, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 35 min |
| Jun 21, 9:41 PM CDT | Tornado Warning | LUB | Dickens, Kent, King, Stonewall | 49 min |
| Jun 21, 9:50 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 55 min |
| Jun 21, 9:51 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 54 min |
| Jun 21, 10:15 PM CDT | Tornado Warning | LUB | Kent, Stonewall | 45 min |
| Jun 22, 5:47 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 41 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.